RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
V60 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that there was a low leak co2 rebreathing risk alarm.The device was reported to be outside of use at the time of the reported problem.No patient or user harm reported.A good faith effort (gfe) response from the authorized service provider (asp) was received on 15jun2026.The asp did not provide the device's diagnostic report (drpt).The asp confirmed that the device had not yet been connected to a patient at the time of the alarm, and that there had been no harm as a result of the issue.The asp confirmed that service had been completed on the device.It was stated that the part numbers and descriptions for any parts used in the service were asked but unknown (asku).The asp was able to confirm that the issue was resolved, the device was fully functional, and the had been returned to use.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.The product malfunctioned was confirmed.The likely cause of the device issue cannot be determined as the part information for the parts used was not provided.